# SDR SWAA021554

- Difficulty date: July 12, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 25,307 hours, 22,322 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 614
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORTED BURNING PLASTIC SMELL IN CABIN.  REMOVED AND REPLACED GASPER FAN MOTOR PER MM.
